# SDR VNAA9704004

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Stiff
- Location: Rudder
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 200 AGL, THE RUDDER BECAME VERY STIFF.  AIRCRAFT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  ON THE GROUND, THE PILOT REPORTED THAT THE RUDDER WAS STILL STIFF.  MAINTENANCE PERFORMED A COMPLETE RUDDER SYSTEM AND RUDDER AUTO-PILOT SYSTEM OPERATIONAL CHECK AND FOUND NO DISCREPANCIES.  PERFORMED FLIGHT CHECK AND RUDDER SYSTEM OPERATIONAL TESTED GOOD.
